# SDR 2021F00119

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: General aviation
- Aircraft: N621QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0163
- Aircraft time: 2,391 hours, 1,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice Strap
- Part number: 741012678
- Condition: Cracked
- Location: Fairing
- Part time: 2,391 hours, 1,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LH/RH CENTER FAIRING SUPPORTS CRACKS. NJA EO WC C68-53-0003_1 DATED: 02/15/2019,  LH/RH CENTER FAIRING SUPPORT SPLICE STRAP REPAIR.
